# SDR IPXA2021120976805

- Difficulty date: December 8, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,926 hours, 11,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR**EVACUATION SLIDE WARNING HORN INOP ON PREFLIGHT THE LIGHT FUNCTIONS. DEFERRED BUZZER PER MEL 52 73 01 2 STICKER INSTALLEDPERFORMED OPS CHECK OF WARNING LT AND BUZZER PER AMM 52-73-14-401 WITH BNO DEFECTS NOTED. THIS CLEARS M765613, PLACARD REMOVED.
